Differential and Integral Equations

Permanence for nonautonomous predator-prey systems

T. A. Burton and V. Hutson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 6 (1991), 1269-1280.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A34: Nonlinear equations and systems, general
Secondary: 34C35 34D99: None of the above, but in this section 92D40: Ecology


Burton, T. A.; Hutson, V. Permanence for nonautonomous predator-prey systems. Differential Integral Equations 4 (1991), no. 6, 1269--1280. https://projecteuclid.org/euclid.die/1371154286

Export citation